# SDR GTIA040463

- Difficulty date: May 14, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED.  DURING CRUISE.  EXT AFTER 30 MIN.  ADJ. RT AND LT DOOR PROXIMITY SWITCHES.  OPS CHECK GOOD WITH GEAR SWING.  MONITIORED DOOR LIGHT WITH NO PRESSURE AND GEAR UP.  ALL INDICATIONS NORMAL.
